MathSciNet Relay Station
MathSciNet bibliographic data
MR529097 92A15
Capasso, Vincenzo; Serio, Gabriella A generalization of the Kermack-McKendrick deterministic epidemic model. Math. Biosci. 42 (1978), no. 1-2, 43–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement